# SDR IPXA1569895

- Difficulty date: October 8, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: A:251 Z:200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK END HAS CORROSION BS 1680, LBL 25, WL 208.     REPLACED SEAT TRACK IAW DWG 146N5220, SRM 51-40-02-0G, SRM 51-40-08-0G.
